Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 293101, 8 pages
http://dx.doi.org/10.1155/2013/293101
Research Article

Fixed-Point Theorems in Complete Gauge Spaces and Applications to Second-Order Nonlinear Initial-Value Problems

1Department of Mathematics, Faculty of Sciences of Tunis, University Campus, 2092 Tunis, Tunisia
2Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
3Università degli Studi di Palermo, Dipartimento di Matematica e Informatica, Via Archirafi 34, 90123 Palermo, Italy

Received 3 May 2013; Accepted 10 August 2013

Academic Editor: Anna Kamińska

Copyright © 2013 Meryam Cherichi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les opèrations dans les ensembles abstraits et leur application aux equations intègrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar · View at Zentralblatt MATH
  2. R. P. Agarwal, M. Meehan, and D. O'Regan, Fixed Point Theory and Applications, vol. 141, Cambridge University Press, Cambridge, UK, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Ya. I. Alber and S. Guerre-Delabriere, “Principle of weakly contractive maps in Hilbert spaces,” in New Results in Operator Theory and Its Applications, I. Gohberg and Y. I. Lyubich, Eds., vol. 98 of Operator Theory: Advances and Applications, pp. 7–22, Birkhäuser, Basel, Switzerland, 1997. View at Google Scholar · View at MathSciNet
  4. L. J. Ćirić, “A generalization of Banach's contraction principle,” Proceedings of the American Mathematical Society, vol. 45, pp. 267–273, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. J. Ćirić, “Non-self mappings satisfying non-linear contractive condition with applications,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2927–2935, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. N. Dutta and B. S. Choudhury, “A generalisation of contraction principle in metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 406368, 8 pages, 2008. View at Google Scholar · View at MathSciNet
  7. M. S. Khan, M. Swaleh, and S. Sessa, “Fixed point theorems by altering distances between the points,” Bulletin of the Australian Mathematical Society, vol. 30, no. 1, pp. 1–9, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  8. B. E. Rhoades, “Some theorems on weakly contractive maps,” Nonlinear Analysis. Theory, Methods & Applications, vol. 47, no. 4, pp. 2683–2693, 2001. View at Google Scholar
  9. E. Zeidler, Nonlinear Functional Analysis and its Applications I: Fixed Point Theorems, Springer, Berlin, Germany, 1986.
  10. R. C. Freiwald, Introduction To Set Theory and Topology, Lecture Notes, Washington University, St. Louis, Mo, USA, 2010.
  11. M. B. Smyth, Topology and Category Theory in Computer Science, Oxford University, New York, NY, USA, 1991.
  12. M. Frigon, “Fixed point results for generalized contractions in gauge spaces and applications,” Proceedings of the American Mathematical Society, vol. 128, no. 10, pp. 2957–2965, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Chiş and R. Precup, “Continuation theory for general contractions in gauge spaces,” Fixed Point Theory and Applications, vol. 3, pp. 173–185, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. P. Agarwal and D. O'Regan, “Fixed-point theorems for multivalued maps with closed values on complete gauge spaces,” Applied Mathematics Letters, vol. 14, no. 7, pp. 831–836, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Cherichi and B. Samet, “Fixed point theorems on ordered gauge spaces with applications to nonlinear integral equations,” Fixed Point Theory and Applications, vol. 2012, article 13, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. Chifu and G. Petruşel, “Fixed-point results for generalized contractions on ordered gauge spaces with applications,” Fixed Point Theory and Applications, vol. 2011, Article ID 979586, 10 pages, 2011. View at Google Scholar · View at MathSciNet
  17. J. Dugundji, Topology, Allyn and Bacon, Boston, Mass, USA, 1966. View at MathSciNet
  18. S. Kobayashi, “Intrinsic metrics on complex manifolds,” Bulletin of the American Mathematical Society, vol. 73, pp. 347–349, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. A. Branciari, “A fixed point theorem for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 9, pp. 531–536, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  20. W. A. Kirk, P. S. Srinivasan, and P. Veeramani, “Fixed points for mappings satisfying cyclical contractive conditions,” Fixed Point Theory, vol. 4, no. 1, pp. 79–89, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. R. P. Agarwal, M. A. Alghamdi, and N. Shahzad, “Fixed point theory for cyclic generalized contractions in partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 40, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. Jleli, E. Karapınar, and B. Samet, “Fixed point results for almost generalized cyclic (ψ,φ)-weak contractive type mappings with applications,” Abstract and Applied Analysis, vol. 2012, Article ID 917831, 17 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. E. Karapinar and K. Sadarangani, “Fixed point theory for cyclic weak (φ,ψ)-contraction,” Fixed Point Theory and Applications, vol. 2011, article 69, 2011. View at Google Scholar
  24. E. Karapınar, “Fixed point theory for cyclic weak φ-contraction,” Applied Mathematics Letters, vol. 24, no. 6, pp. 822–825, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  25. S. Karpagam and S. Agrawal, “Best proximity point theorems for p-cyclic Meir-Keeler contractions,” Fixed Point Theory and Applications, vol. 2009, Article ID 197308, 9 pages, 2009. View at Google Scholar · View at MathSciNet
  26. M. Păcurar, “Fixed point theory for cyclic Berinde operators,” Fixed Point Theory, vol. 12, no. 2, pp. 419–428, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. M. Păcurar and I. A. Rus, “Fixed point theory for cyclic ψ-contractions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1181–1187, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. M. A. Petric, “Some results concerning cyclical contractive mappings,” General Mathematics, vol. 18, no. 4, pp. 213–226, 2010. View at Google Scholar · View at MathSciNet
  29. M. A. Petric and B. G. Zlatanov, Fixed Point Theorems of Kannan Type for Cyclical Contractive Conditions, University Press “Paisii Hilendarski”, Plovdiv, Bulgaria, 2010.
  30. I. A. Rus, “Cyclic representations and fixed points,” Annals of the Tiberiu Popoviciu Seminar of Functional Equations, Approximation and Convexity, vol. 3, pp. 171–178, 2005. View at Google Scholar